MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 3.75X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 3.75X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.152
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that, 1 month after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.The patient presented bone type ii.

Brand Name
TITAMAX SMART IMPLANT (4.1) 3.75X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8782625
Report Number3008261720-2019-03250
Device Sequence Number2540254
Product Code DZE
UDI-Device Identifier07898237566726
UDI-Public07898237566726
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/11/2019
Report Date (Section F) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2018
Device Catalogue Number109.152
Device Lot Number800112918
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/11/2019
Device Age61 MO
Event Location Other
Date Report to Manufacturer06/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;